# SDR 97ZZZX677

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593666751
- Condition: Corroded
- Location: Bs 1211-1231
- Part time: 19,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED EXFOLIATION CORROSION ON THE FUSELAGE SKIN AT STA 1211 - STA 1231, BETWEEN LONGERONS 29R AND 30R.  TRIMMED OUT DAMAGE, NDT INSPECTED AND INSTALLED REPAIR FILLERS AND DOUBLERS.  ACCOMPLISHED IAW EVERGREEN AIR CENTER - ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N9420-53-010-EAC.
